# SDR SWI2024F00074

- Difficulty date: November 6, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Scratched
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE MULTIPLE LUGS ARE SCRATCHED AND PITTED.   (C-CHECK RO 1/30/2024)   REPAIRED PAX DOOR PIANO HINGE IAW CRJ.700 SRM 52-11-01-201-007-A01 TYPE I AND IV STEPS 1,2,3,4 AND DWG 601R318073 REV. E.  COMPLIED WITH SKY CARD 51-900-1002-SKY
